# SDR FDEA201103020819

- Difficulty date: March 2, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363736
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE MAIN CABIN STA 690 - 480 LBL 45.  REMOVED SEAT TRACK SECTION, FABRICATED SEAT   TRACK SECTION, FABRICATED SPLICES REPAIR, LOCATED AND DRILLED PARTS.  INSTALLED SEAT TRACK SECTION, INSTALLED SPLICES REPAIR IAW SRM 53-10-5 FIG 1, SRM 51-30-5, SRM 51-10-2, AND SRM 51-30-2.
